Мобильная версия

Доступно журналов:

3 288

Доступно статей:

3 891 637

 

Скрыть метаданые

Автор F Christiansen
Автор H H Rugh
Дата выпуска 1997-09-01
dc.description We present a straightforward and reliable continuous method for computing the full or partial Lyapunov spectrum associated with a dynamical system specified by a set of differential equations. We do this by introducing a stability parameter and augmenting the dynamical system with an orthonormal k-dimensional frame and a Lyapunov vector such that the frame is continuously Gram - Schmidt orthonormalized and at most linear growth of the dynamical variables is involved. We prove that the method is strongly stable when where is the kth Lyapunov exponent in descending order and we show through examples how the method is implemented. It extends many previous results.
Формат application.pdf
Издатель Institute of Physics Publishing
Название Computing Lyapunov spectra with continuous Gram - Schmidt orthonormalization
Тип paper
DOI 10.1088/0951-7715/10/5/004
Electronic ISSN 1361-6544
Print ISSN 0951-7715
Журнал Nonlinearity
Том 10
Первая страница 1063
Последняя страница 1072
Выпуск 5

Скрыть метаданые